# SDR CKSA97381

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1735-1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION:  STR 25 CORRODED IN AFT ELECTRONICS BAY STA 1735 TO 1750.  REPAIRED STRINGER 25 BETWEEN STA 1735 TO 1750 IAW L1011 SRM 53-13-00 FIG 803.  NON-ROUTINE TASK CARD NUMBER 098383.
